# SDR UALA2011050602243

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 56,764 hours, 21,141 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 98
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOSS OF CABIN PRESSURE WITH OUTFLOW VALVE FAILED.  CREW REPORTS O2 MASKS ARE NOT DROPPED.  DEPLOYED AND MANUAL FUNCTION OF OUTFLOW VLV INOP AS WELL.  REPLACED OUTFLOW PER AMM AND NR 1 PRESSURE CONTROLLER AND TESTED.
